# SDR ASOA2015012812099

- Difficulty date: January 8, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 36,255 hours, 32,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT HAS MINOR CORROSION BETWEEN BS 409+128 - 559.  FOUND TO BE WITHIN LIMITS OF REO 601R-53-41-666.
